# SDR SWAA2019022129898

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 51,868 hours, 31,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD GIRT BAR HANGER RIVET LOOSE.  R&R RIVET IAW SRM.
